Alert archive / Utah / High Wind Watches in 2012
High Wind Watch 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Mar 15, 2012, 3:48 PM MDT. It took effect at Mar 17, 2012, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 3:48 PM MDT (21:48 UTC)
- In effect from
- Mar 17, 2012, 10:00 AM MDT
- Expired
- Mar 16, 2012, 3:26 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
314 WWUS75 KSLC 152148 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 348 PM MDT THU MAR 15 2012 UTZ002>005-014>016-019-160600- /O.NEW.KSLC.HW.A.0005.120317T1600Z-120318T0500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI...WENDOVER... SNOWVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 348 PM MDT THU MAR 15 2012 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA: ALL WESTERN VALLEYS OF UTAH. * WINDS: SOUTH WINDS 30 TO 50 MPH WITH GUSTS OVER 60 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ON EAST- WEST ROUTES ACROSS WESTERN UTAH SUCH AS I-80 AND HIGHWAY 6 AND 50. VISIBILITIES COULD BE OCCASIONALLY REDUCED IN BLOWING DUST AND SAND. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
538 WWUS75 KSLC 160425 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1025 PM MDT THU MAR 15 2012 UTZ002>005-014>016-019-161200- /O.CON.KSLC.HW.A.0005.120317T1600Z-120318T0500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI...WENDOVER... SNOWVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 1025 PM MDT THU MAR 15 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA: ALL WESTERN VALLEYS OF UTAH. * WINDS: SOUTH WINDS 30 TO 50 MPH WITH GUSTS OVER 60 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS SATURDAY AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL DIFFICULT ON EAST-WEST ROUTES ACROSS WESTERN UTAH SUCH AS I-80 AND HIGHWAY 6 AND 50. VISIBILITIES COULD BE OCCASIONALLY REDUCED IN BLOWING DUST AND SAND. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
147 WWUS75 KSLC 160921 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 321 AM MDT FRI MAR 16 2012 UTZ002>005-014>016-019-161730- /O.CON.KSLC.HW.A.0005.120317T1600Z-120318T0500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI...WENDOVER... SNOWVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 321 AM MDT FRI MAR 16 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA: ALL WESTERN VALLEYS OF UTAH. * WINDS: SOUTH WINDS 30 TO 50 MPH WITH GUSTS OVER 60 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS ON SATURDAY AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ON EAST- WEST ROUTES ACROSS WESTERN UTAH SUCH AS I-80 AND HIGHWAYS 6 AND 50. VISIBILITIES COULD BE OCCASIONALLY REDUCED IN BLOWING DUST AND SAND. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BARJENBRUCH FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
195 WWUS75 KSLC 162126 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 326 PM MDT FRI MAR 16 2012 UTZ002>005-014>016-019-170500- /O.UPG.KSLC.HW.A.0005.120317T1600Z-120318T0500Z/ /O.NEW.KSLC.HW.W.0006.120317T1600Z-120318T0500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...BRIGHAM CITY...OGDEN...BOUNTIFUL... SALT LAKE CITY...TOOELE...LEHI...PROVO...NEPHI...WENDOVER... SNOWVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 326 PM MDT FRI MAR 16 2012 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: ALL OF THE WESTERN VALLEYS OF UTAH...INCLUDING THE WASATCH FRONT...THE NORTHWEST DESERTS...WEST CENTRAL AND SOUTHWEST UTAH...THE SANPETE AND SEVIER VALLEYS...AND UTAHS DIXIE. * WINDS: SOUTH WINDS 30 TO 50 MPH WITH GUSTS OVER 60 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS ON SATURDAY AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ON EAST- WEST ROUTES ACROSS WESTERN UTAH SUCH AS I-80 AND HIGHWAYS 6 AND 50. VISIBILITIES COULD BE OCCASIONALLY REDUCED IN BLOWING DUST AND SAND. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ013-020-021-170500- /O.NEW.KSLC.WI.Y.0012.120317T1600Z-120318T0500Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- INCLUDING THE CITIES OF...GREEN RIVER...HANKSVILLE...KANAB... ESCALANTE...BULLFROG 326 PM MDT FRI MAR 16 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY. * AFFECTED AREA: SOUTH-CENTRAL UTAH...THE SAN RAFAEL SWELL...AND THE GLEN CANYON NATIONAL RECREATION AREA. * WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS OVER 50 MPH. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS ON SATURDAY AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: STRONG CROSSWINDS WILL MAKE TRAVEL DIFFICULT ON EAST- WEST ROUTES ACROSS SOUTHERN AND EASTERN UTAH SUCH AS I-70 AND HIGHWAY 89. IN ADDITION...VERY CHOPPY WATER CAN BE EXPECTED ON EXPOSED AREAS ON LAKE POWELL. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ007>010-517-518-170500- /O.NEW.KSLC.WI.Y.0012.120317T1600Z-120318T0500Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...WOODRUFF...RANDOLPH...ALTA...BRIGHTON... MIRROR LAKE HIGHWAY...SCOFIELD...COVE FORT...KOOSHAREM... FISH LAKE...LOA...PANGUITCH...BRYCE CANYON 326 PM MDT FRI MAR 16 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 11 PM MDT SATURDAY. * AFFECTED AREA: THE WASATCH AND UINTA MOUNTAINS...WASATCH PLATEAU AND BOOK CLIFFS...AND THE CENTRAL AND SOUTHERN UTAH MOUNTAINS. * WINDS: SOUTH WINDS 30 TO 50 MPH WITH GUSTS OVER 60 MPH. STRONGER WINDS ARE POSSIBLE ALONG EXPOSED RIDGELINES. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS ON SATURDAY AND REMAIN STRONG THROUGH SATURDAY EVENING. * IMPACTS: THE WINDS WILL AFFECT TRAVEL ALONG HIGH-ELEVATION PASSES...INCLUDING THOSE ALONG I-80...I-70...AND PORTIONS OF I-15. REDUCTIONS IN VISIBILITIES ARE POSSIBLE IN BLOWING SNOW...ESPECIALLY AS PRECIPITATION DEVELOPS SATURDAY NIGHT. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Mar 15, 10:02 AM MDT, 5 hours 46 minutes earlier.
Area forecast discussion, Mar 15, 10:02 AM MDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1002 AM MDT THU MAR 15 2012 .SYNOPSIS...A MILD SOUTHWEST FLOW WILL PREVAIL ACROSS MUCH OF THE GREAT BASIN THROUGH EARLY SATURDAY. A LARGE AND COLD PACIFIC STORM WILL MOVE INTO THE AREA LATE SATURDAY AND REMAIN THROUGH MONDAY. && .DISCUSSION...A LARGE UPPER TROF REMAINS OVER THE ERN PAC WITH A MILD SOUTHWEST FLOW OVER THE GREAT BASIN THIS MORNING. WARM ADVECTION LIFT WILL KEEP SOME CLOUDINESS ACROSS THE FAR NORTH TODAY BUT DONT EXPECT MUCH OF ANY PRECIP. THE CLOUDINESS OVER THE EAST WAS ASSOCIATED WITH THE TAIL END OF THE SHORT WAVE TROF NOW EXITING INTO THE NRN PLAINS AND THIS SHOULD DISSIPATE BY MIDDAY. OTHERWISE EXPECT A MOSTLY SUNNY MILD DAY WITH NOT AS MUCH WIND AS YESTERDAY. THE ERN PAC TROF BEGINS TO EDGE INLAND TOMORROW AND THIS LOWERS HEIGHTS AND STRENGTHENS THE SOUTHWEST FLOW ALOFT ACROSS UT. THIS INCREASED FLOW MIXES DOWN AND BRINGS STRONGER SOUTH WINDS TO THE CWA FRI AFTN. A SHORT WAVE EJECTING INTO THE NRN ROCKIES OUT OF THE ERN PAC TROF PUSHES A WEAK SURFACE BOUNDARY INTO THE NRN CWA DURING THE AFTN KNOCKING DOWN THE SOUTH WINDS FROM ABOUT SLC NORTH. STILL DONT SEE THAT MUCH SUPPORT FOR PRECIP VERY FAR SOUTH INTO THE CWA THRU TOMORROW EVE. THE NEW NAM CONTINUES TO PUT MORE ENERGY INTO THE SOUTHERN PORTION OF THE LARGE UPPER TROF AS IT MOVES INTO THE WESTERN STATES SAT AND SUN. THIS RESULTS IN A WEAKER COLD FRONT PASSAGE FOR THE NORTH AND PRECIP AMOUNTS POSSIBLY ON THE LIGHT SIDE WHILE THE SOUTH AND EAST DO BETTER. THERE IS MORE CONFIDENCE IN THE POTENTIAL FOR A HIGH WIND EVENT ON SAT AHEAD OF THE MAIN COLD FRONT WITH A TIGHT SURFACE GRADIENT AND BETTER THAN 50KTS OF 700MB WIND. AM LEANING TOWARDS ISSUING WIND HIGHLIGHTS WITH THE AFTERNOON PACKAGE IF THE REST OF THE 12Z GUIDANCE CONTINUES TO SHOW SIMILAR SUPPORT. FOR NOW...UPDATED TO REDUCE SKY COVER OVER MOST OF THE CWA TODAY AND LOWER POPS ACROSS THE NORTH. NO ADDITIONAL UPDATES PLANNED. && .AVIATION...SOUTH WINDS WILL GRADUALLY INCREASE AT THE KSLC TERMINAL THROUGH MIDDAY WITH A 30 PERCENT CHANCE OF EXCEEDING 30 MPH IN GUSTS AFTER 17Z. A 70 PERCENT CHANCE EXISTS FOR A SWITCH TO NORTHWEST WINDS FOR THE 20-02Z PERIOD...THIS THE PRIMARY OPERATIONAL WEATHER CONCERN FOR TODAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && WILENSKY/MERRILL FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Mar 15, 10:12 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1012 AM MDT THU MAR 15 2012 UTZ001>016-019>021-517-518-WYZ021-161200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1012 AM MDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STORM SYSTEM WILL MOVE ACROSS THE REGION THIS WEEKEND BRINGING WITH IT STRONG SOUTH WINDS FRIDAY NIGHT THROUGH SATURDAY NIGHT AHEAD OF THE COLD FRONT. RAIN AND SNOW WILL ACCOMPANY THE COLD FRONT SATURDAY NIGHT AND SUNDAY WITH PRECIPITATION CHANGING TO SNOW IN THE WESTERN VALLEYS ON SUNDAY. SIGNIFICANT SNOWFALL IS POSSIBLE SUNDAY INTO MONDAY...ESPECIALLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX
Nearby
High Wind Watches in Utah, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.